# SDR DALA2022110907247

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 OUT OF LIMITS COMPENSATOR INDICATOR ON SNUBBER AT L2 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00200. L2 DOOR ROTARY SNUBBER WAS REPLACED WITH A SERVICEABLE ONE PER B757-200 AMM 52-11. (2486832)
